Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diabetic, obese, leg pain causing inability to walk - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2009
Answered : 534 Questions
User :   I have suffered from pain to my underfoot up the calf to my knee on my left leg for over 3 weeks now, my doctor prescribed painkillers & ibrunfen but I am still in pain and finding it hard to walk, I am a 57yo male, diabeteic and obese. May I advise there is no apparent swellling or bruising.
Doctor :   Hi
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Are you sure about swelling?
User :   Maybe a slight swell but not really significant
Doctor :   Ok
Doctor :   Did you have fever anytime?
Doctor :   meaning after this pain
User :   No
Doctor :   Ok
Doctor :   How did this start, did you have any injury?
User :   I am unaware of any injury occuring, however because I am large I have to manipulate myself in certain circumstance and may well had caused an injury without knowing
Doctor :   Ok
Doctor :   Is it only on the left side?
User :   Yes
Doctor :   Ok
Doctor :   Is of burning type?
Doctor :   'it
Doctor :   Pain I mean
Doctor :   burning pain like
User :   Sometimes underfoot but only now & then
Doctor :   Ok
Doctor :   In Diabetes, nerve inflammation can cause such problems
Doctor :   so I would recommend you to report back to your doctor treating diabetes
Doctor :   and discuss if you require any vitamin supplements
Doctor :   meanwhile you can take Vit B12
User :   In what form..tablet or within food or drink
Doctor :   Yes, it comes as a tablet
User :   I am using a tubigrip support bandage, should I continue?
Doctor :   Yes, you can continue
Doctor :   using that
Doctor :   but it should not be very tight
Doctor :   thats it
User :   Thank you Doctor I shall take your advice and appreciate your assistance
Doctor :   Thanks for consulting, bye for now

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor